Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Noticed white flakes with pain while urinating, hypochondria. Prostate cancer?

Hey, I'm 20 years old. I just peed a few minutes ago and my stream was fine but when I was finishing I got a painful sensation and some little white flakes came out. I'm in a panic over it now. I'm a hypochondria so i'm amusing it's prostate cancer or something. I haven't masturbated in a week or anything, not sure if that will help but just for some background knowledge.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Sir,

Sorry to hear about your problem. Prostate cancer occurs in elderly men (after the age of 50) and there is no need to be worried about prostate cancer at 20. It looks like you are suffering from a urinary infection and you should get your urine routine and microscopy done in addition to a culture.
If it turns out to be infection, you would require a course of antibiotics.

Hope you get well soon.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor